# SDR ASOA2015051312807

- Difficulty date: April 18, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,323 hours, 18,616 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 349 - 364, STR 27R HAS CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A01.  REMOVED DAMAGED INTERCOSTAL.  INSTALLED NEW INTERCOSTAL AT STR27R BETWEEN FS 349-364 IAW DWG SH670-32075, REV A AND SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
